Universidad Complutense de Madrid
E-Prints Complutense

A notion of delta-multigenus for certain rank two ample vector bundles

Impacto

Downloads

Downloads per month over past year

Arrondo Esteban, Enrique and Lanteri, Antonio and Novelli, Carla (2013) A notion of delta-multigenus for certain rank two ample vector bundles. Kodai Mathematical Journal, 36 (1). pp. 137-153. ISSN 0386-5991

Official URL: http://projecteuclid.org/euclid.kmj/1364562725


URLURL Type
http://projecteuclid.org/Organisation


Abstract

A notion of "delta-genus" for ample vector bundles g of rank two on a smooth projective threefold X is defined as a couple of integers (delta(1),delta(2)).This extends the classical definition holding for ample line bundles. Then pairs (X, epsilon) with low delta(1) and delta(2) are classified under suitable additional assumptions on epsilon.


Item Type:Article
Uncontrolled Keywords:Ample vector bundles; Grassmannian of lines; special varieties; Delta-genus; classification
Subjects:Sciences > Mathematics > Algebra
ID Code:22605
Deposited On:29 Jul 2013 08:33
Last Modified:29 Jul 2013 08:33

Origin of downloads

Repository Staff Only: item control page